# SDR DALA2017050103535

- Difficulty date: April 29, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 73,979 hours, 20,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Position
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT COME ON WHEN SELECTING ON.  POSITIONED EMERGENCY LIGHT SWITCH GUARD. PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51. OPS TESTED GOOD. ACFT OK FOR SERVICE.
